Continuous selectors and properties of solutions of differential
Doklady Akademii Nauk, Tome 315 (1990) no. 5, pp. 1035-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_5_a1,
author = {V. V. Goncharov and A. A. Tolstonogov},
title = {Continuous selectors and properties of solutions of differential},
journal = {Doklady Akademii Nauk},
pages = {1035--1039},
year = {1990},
volume = {315},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_5_a1/}
}
V. V. Goncharov; A. A. Tolstonogov. Continuous selectors and properties of solutions of differential. Doklady Akademii Nauk, Tome 315 (1990) no. 5, pp. 1035-1039. http://geodesic.mathdoc.fr/item/DAN_1990_315_5_a1/